# SDR CA070827006

- Difficulty date: July 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 10,590 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS33491
- Condition: Melted
- Location: Battery
- Component: Battery, Saft
- Component part number: 40576
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN FORMATION FLIGHT, THE LT (BATTERY CHARGE) LIGHT CAME ON AND STAYED ON FOR 15 MINUTES AND THEN EXTINGUISHED. AFTER LANDING AND ENGINES SHUTDOWN, THERE WAS NO MORE POWER COMING FROM THE BATTERIES.  AN INSPECTION WAS CARRIED OUT AND THE LT BATTERY WAS DISCOVERED (TOASTED) INCLUDING THE BATTERY COMPARTMENT. THE CAUSE WAS DETERMINED TO BE A BAD CONTACT ON THE NEGATIVE POLE. (TC NR 20070827006)
